×

Found 350 Documents (Results 1–100)

100
MathJax

Homogeneous measures and positive Alexandrov curvature. (English. Russian original) Zbl 1477.60015

J. Math. Sci., New York 257, No. 5, 652-661 (2021); translation from Probl. Mat. Anal. 111, 91-98 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Spectral pairs and positive-definite-tempered distributions. (English) Zbl 1453.42031

Ruiz, Patricia Alonso (ed.) et al., Analysis, probability and mathematical physics on fractals. Based on the presentations at the 6th conference, Cornell University, Ithaca, NY, USA, June 2017. Hackensack, NJ: World Scientific. Fractals Dyn. Math. Sci. Arts, Theory Appl. 5, 223-241 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Operator theory and function theory in Drury-Arveson space and its quotients. (English) Zbl 1344.47002

Alpay, Daniel (ed.), Operator theory. With 51 figures and 2 tables. In 2 volumes. Basel: Springer (ISBN 978-3-0348-0666-4/print; 978-3-0348-0667-1/ebook; 978-3-0348-0668-8/print+ebook; 978-3-0348-0692-3/online (updated continuously)). Springer Reference, 1125-1180 (2015).
Reviewer: Trieu Le (Toledo)
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software